# SDR ASOA2015041012587

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,020 hours, 17,742 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN ADVISED CABIN ALTITUDE CAUTION MESSAGE AT 18,000 FOLLOWED BY CABIN ALTITUDE WARNING, FOLLOWED QRH AND DROPPED DOWN TO 10,000 FT.  DECLARED EMERGENCY AND RETURN TO DEPARTURE.   ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY ACTIONS.  PERFORMED OPS TEST OF CABIN PRESSURE CONTROLLER, MANUAL MODE, IAW AMM 21-31-04. OPS CHECK GOOD. ACFT OK FOR SERVICE, REFER TO MEL 21-31-01-1.
